Covering polygonal annuli by strips

White, S.A. and Wisewell, L. (2007) Covering polygonal annuli by strips. Discrete and Computational Geometry, 37(4), pp. 577-585. (doi:10.1007/s00454-007-1305-z)

[img]
Preview
Text
4618.pdf

172kB

Publisher's URL: http://dx.doi.org/10.1007/s00454-007-1305-z

Abstract

In 2000 Bezdek asked which plane convex bodies have the property that whenever an annulus, consisting of the body less a sufficiently small scaled copy of itself, is covered by strips, the sum of the widths of the strips must still be at least the minimal width of the body. We characterise the polygons for which this is so.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Wisewell, Dr Laura and White, Professor Stuart
Authors: White, S.A., and Wisewell, L.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Discrete and Computational Geometry
Publisher:Springer
ISSN:1432-0444
Copyright Holders:Copyright © Springer 2007
First Published:First published in Discrete and Computational Geometry 37(4):577-585
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record